Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (5): 521-540    DOI: 10.1007/s10114-016-5401-y
Articles Current Issue| Next Issue| Archive| Adv Search |
Long Time Dynamics of the 3D Radial NLS with the Combined Terms
Gui Xiang XU1, Jian Wei Yang2
1 Institute of Applied Physics and Computational Mathematics, P. O. Box 8009, Beijing 100088, P. R. China;
2 Beijing International Center for Mathematical Research, Peking University, Beijing 100871, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7